# SDR DALA12005675636

- Difficulty date: August 21, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 50,844 hours, 17,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5636, MAINTENANCE DISCOVERED THAT THE SEAT MOUNTED EMERGENCY ESCAPE LIGHTS AT ROW 26-30 ARE INOP.  REMOVED AND REPLACED THE POWER SUPPLY BATTERY CHARGER AND SOCKET ASSY AT ROW 30 PER B757 AMM 33-51.
